# SDR SWIA2020031649315

- Difficulty date: February 19, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31527217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN F.S 333 AND F.S 349 FRAMES AT STGR 21L IS CORRODED.    (C-CHECK) RO 3/13/2020   REMOVED, FABRICATED, AND REPLACED INTERCOSTAL BETWEEN FS333.00 AND FS349.00 @ STGR 21L. REF BOMBARDIER DWG, CRJ200 SRM. COMPLIED WITHTASK CARD.
